MAUDE Adverse Event Report: CAREFUSION 117IN 20D DEHP FREE 2 SMARTSITE & TEXIUM; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION 117IN 20D DEHP FREE 2 SMARTSITE & TEXIUM; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 24009-0007T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
The customer reported that the texium leaked two times from the distal end of the texium-connection site during an infusion of doxorubicin.There was no patient harm.

Brand Name
117IN 20D DEHP FREE 2 SMARTSITE & TEXIUM
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7997039
Report Number9616066-2018-02046
Device Sequence Number1488080
Product Code FPA
UDI-Device Identifier10885403273827
UDI-Public10885403273827
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2021
Device Model Number24009-0007T
Device Catalogue Number24009-0007T
Device Lot Number18045847
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age10 YR
Patient Weight59